# SDR DALA2023112109596

- Difficulty date: November 13, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,154 hours, 42,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: 2L DOOR WOULD NOT ARM/CLOSE. C/A: YCLED 2L DOOR CKS SLIDE STRAPS. CK'S GOOD PER AMM 52-12. (LP: 4367852)
